after effects of combivir
Feb 24, 2013
Hi, I had been prescribed combivir as a pep for 28 days. I have completed this dosage today. However since last two days i have lot of acidity and vomit sensation. Is this normal ? How long will it take for the side effects to go. Please advice
Response from Dr. Henry
Upper gastrointestinal symptoms such as those you have experienced are common in patients taking combivir (AZT + 3TC). Often the symptoms do diminish over the first several weeks but for some (perhaps 10% of patients) the symptoms persist so meds may be needed to diminish the nausea or consider an alternative HIV regimen. If severe would discuss with the prescribing clinic/physician.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.